Leaflet: information for the user
Antidol 1gtablets
Read this leaflet carefully before you start taking this medicine, as it contains important information for you.
Follow exactly the administration instructions for the medicine contained in this leaflet or those indicated by your doctor, pharmacist or nurse.
This medicine can be purchased without a prescription. However, for the best results, it should be used with care.
- Keep this leaflet, as you may need to read it again.
- If you need advice or more information, consult your pharmacist.
- If you experience any side effects, consult your doctor, pharmacist or nurse, even if they are not listed in this leaflet. See section 4.
- You should consult your doctor if your fever worsens or persists after 3 days of treatment or if your pain lasts for more than 5 days.
1. What isAntidol 1gand what it is used for
2. What you need to know before starting to takeAntidol 1g
3. How to takeAntidol 1g
4. Possible side effects
5. Storage ofAntidol 1g
6. Contents of the pack and additional information
Paracetamol belongs to a group of medicines called analgesics and antipyretics.
Paracetamol is used for the treatment of moderate intensity pain and febrile states in adults and adolescents 16 years of age and older (or a body weight of 50 kg or more).
Do not takeAntidol 1g
If you are allergic (hypersensitive) to paracetamol, or to any of the other components of this medication (listed in section 6).
Special caution withAntidol 1g
- Do not take more of the medication than recommended in the section 3. How to takeAntidol 1g.
- Avoid using this medication with other medications that contain paracetamol, for example, medications for the flu and cold, as high doses may cause liver damage. Do not use more than one medication that contains paracetamol without consulting your doctor.
- In patients with asthma who are sensitive to acetylsalicylic acid, consult your doctor before taking this medication.
- If you have any liver, kidney, heart, or lung disease, or anemia (decrease in hemoglobin levels in the blood, due or not due to a decrease in red blood cells), consult your doctor before taking this medication.
- When taking medication for epilepsy, consult your doctor before taking this medication, as when used together, the efficacy is decreased and the hepatotoxicity of paracetamol is increased, especially in high-dose paracetamol treatments.
- In chronic alcoholics, be careful not to take more than 2 g of paracetamol in 24 hours.
- If the pain persists for more than 5 days, the fever for more than 3 days, or the pain or fever worsen or other symptoms appear, consult your doctor and reevaluate the clinical situation.
- In adolescents under 16 years, consult your doctor or pharmacist as there are other presentations with doses that are adapted to this group of patients.
-If you have severe diseases, such as severe renal insufficiency or sepsis (when bacteria and their toxins circulate in the blood, causing damage to organs), or if you have malnutrition, chronic alcoholism, or if you are also taking flucloxacillin (an antibiotic). A severe disease called metabolic acidosis (a blood and fluid anomaly) has been reported in patients in these situations when using paracetamol at regular doses for a prolonged period or when taking paracetamol with flucloxacillin. Symptoms of metabolic acidosis may include: severe respiratory difficulty with deep and rapid breathing, drowsiness, feeling unwell (nausea) and vomiting.
Other medications andAntidol 1g
Inform your doctor or pharmacist if you are using, have used recently, or may need to use any other medication.
Paracetamol may interact with the following medications:
- Blood clot prevention medication: oral anticoagulants (acenocoumarol, warfarin).
- Medications for treating epilepsy: antiepileptics (lamotrigine, phenytoin, or other hydantoins, phenobarbital, methylphenobarbital, primidone, carbamazepine).
- Medications for treating tuberculosis: isoniazid, rifampicin.
- Medications for treating depression and seizures: barbiturates (used as hypnotics, sedatives, and anticonvulsants).
- Medications to lower blood cholesterol levels: cholestyramine.
- Medications used to increase urine elimination (diuretics such as furosemide).
- Medications used to treat gout: probenecid and sulfinpyrazone.
- Medications used to prevent nausea and vomiting: metoclopramide and domperidone.
- Medications used to treat high blood pressure (hypertension) and heart rhythm disorders (arrhythmias): propranolol.
Also inform your doctor or pharmacist if you are taking:
-flucloxacillin (antibiotic), due to a severe risk of blood and fluid imbalance (called metabolic acidosis with high anion gap) that must be treated urgently (see section 2).
Do not use with other analgesics (pain-relieving medications) without consulting your doctor.
As a general rule for any medication, it is recommended to inform your doctor or pharmacist systematically if you are taking another medication. In the case of treatment with oral anticoagulants, paracetamol may be administered occasionally as a pain reliever of choice.
Interference with analytical tests:
If you are to undergo any analytical test (including blood, urine, skin tests that use allergens, etc.), inform your doctor that you are taking this medication, as it may alter the results of these tests.
TakingAntidol 1gwith food, drinks, and alcohol
The use of paracetamol in patients who regularly consume alcohol (3 or more alcoholic beverages per day: beer, wine, liquor...) may cause liver damage.
The taking of this medication with food does not affect the efficacy of the medication.
Pregnancy and Lactation
If you are pregnant or breastfeeding, or think you may be pregnant, or intend to become pregnant, consult your doctor or pharmacist before using this medication.
This medication may be used during pregnancy if necessary. Use the lowest possible dose that reduces pain or fever and use it for the shortest possible time. Contact your doctor if the pain or fever do not decrease or if you need to take the medication more frequently.
Small amounts of paracetamol may appear in breast milk, so it is recommended to consult your doctor or pharmacist before taking this medication.
Driving and operating machines
The influence of paracetamol on the ability to drive and operate machines is negligible or insignificant.
This medication contains less than 1 mmol of sodium (23 mg) per coated tablet; it is essentially "sodium-free".
Follow these instructions unless your doctor has given you different instructions. Remember to take your medication. Paracetamol should be taken orally.
The usual dose is:
Adults and adolescents over 16 years:
The usual dose is 1 tablet (1 g of paracetamol) 3 times a day.Doses should be spaced at least 4 hours apart. Do not take more than 3 grams (3 tablets) in 24 hours.
It is recommended to avoid high daily doses of paracetamol for prolonged periods of time as this increases the risk of adverse effects such as liver damage.
If the pain persists for more than 5 days, the fever for more than 3 days, or if the pain or fever worsen or other symptoms appear, you should discontinue treatment and consult your doctor.
Patients with liver disease:Before taking this medication, you must consult your doctor.
You should take the amount of medication prescribed by your doctor with a minimum interval of 8 hours between each dose.
You should not take more than 2 tablets of paracetamol in 24 hours, divided into 2 doses.
Patients with kidney disease:Before taking this medication, you must consult your doctor. Take a maximum of 500 mg per dose.
Due to the dose, 1 g of paracetamol is not indicated for this group of patients.
Older patients:
You should consult your doctor.
Use in children and adolescents:
Do not use in children and adolescents under 16 years
If you estimate that the action of paracetamol is too strong or too weak, inform your doctor or pharmacist. When administering doses lower than 1 g of paracetamol per dose, other presentations of paracetamol should be used that adapt to the required dosage.
If you take moreAntidol 1gthan you should
You should consult your doctor or pharmacist immediately.
The symptoms of overdose may be: dizziness, vomiting, loss of appetite, yellowing of the skin and eyes (jaundice), and abdominal pain.
If you have ingested an overdose, you should go to a medical center immediately, even if you do not notice the symptoms, as they often do not appear until 3 days after ingestion of the overdose, even in cases of severe poisoning.
The treatment of an overdose is more effective if it is initiated within 4 hours of taking the medication.
Patients undergoing barbiturate treatment or chronic alcoholics may be more susceptible to the toxicity of a paracetamol overdose.
In case of overdose or accidental ingestion, consult your doctor or pharmacist immediately or call the Toxicological Information Service (phone 91 562 04 20), indicating the medication and the amount ingested.
If you forget to takeAntidol 1g
Do not take a double dose to compensate for the missed doses,simply take the missed dose when you remember, taking the next doses with the indicated spacing between doses (at least 4 hours).
Like all medications, this medication may produce adverse effects, although not all people will experience them.
Rare adverse effects that may occur (in up to 1 in 1,000 people), are: discomfort, low blood pressure (hypotension), and increased levels of transaminases in the blood.
Very rare adverse effects that may occur (in up to 1 in 10,000 people) are: kidney diseases, cloudy urine, allergic dermatitis (skin rash), jaundice (yellow discoloration of the skin), blood disorders (agranulocytosis, leucopenia, neutropenia, hemolytic anemia) and hypoglycemia (low blood sugar). Rarely, severe skin reactions have been reported.
Paracetamol can damage the liver when taken in high doses or for prolonged treatment.
Adverse effects of unknown frequency (cannot be estimated from available data): A serious disease that can make the blood more acidic (metabolic acidosis) in patients with severe disease who use paracetamol (see section 2).
Reporting Adverse Effects
If you experience any type of adverse effect, consult your doctor or pharmacist, even if it is a possible adverse effect not listed in this prospectus. You can also report them directly through the Spanish System for Pharmacovigilance of Medicinal Products for Human Use:https://www.notificaram.es.By reporting adverse effects, you can contribute to providing more information on the safety of this medication.
Keep this medication out of sight and reach of children.
This medication does not require special storage conditions.
Do not use this medication after the expiration date that appears on the packaging after CAD. The expiration date is the last day of the month indicated.
Medications should not be disposed of through drains or trash. Dispose of packaging and medications you no longer need at the SIGRE collection point at the pharmacy. If in doubt, ask your pharmacist how to dispose of packaging and medications you no longer need. By doing so, you will help protect the environment.
Composition ofAntidol 1g
The active ingredient is paracetamol. Each tablet contains 1 g of paracetamol.
The other components are: sodium carboxymethylcellulose (Type A) (from potato), pregelatinized cornstarch, povidone K30 (E1201), stearic acid (E570), and crospovidone (E1202).
Appearance of the product and content of the packaging
Antidol 1gis presentedin oral tablets for administration.
The tablets are oblong,biconvex, white in color, with a groove on one face and marked with PC on the other face.
The packaging is 10 tablets, packaged in a PVC/PVDC/Aluminum blister.
Holder of the marketing authorization and responsible for manufacturing
Holder of the marketing authorization
Laboratorios Cinfa, S.A.
Carretera Olaz-Chipi, 10. Industrial Park Areta
31620 Huarte (Navarra) – Spain
Responsible for manufacturing:
SAG Manufacturing S.L.U
Crta.N-I, Km 36,
San Agustín de Guadalix,
28750 Madrid
Spain
or
Galenicum Health, S.L.U.
Sant Gabriel, 50,
Esplugues de Llobregat
08950 Barcelona
Spain
Last review date of this leaflet: February 2025
The detailed and updated information on this medication is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS)http://www.aemps.gob.es/
Have questions about this medication or your symptoms? Connect with a licensed doctor for guidance and personalized care.